The expressive power of indeterminism in program logics
Doklady Akademii Nauk, Tome 277 (1984) no. 1, pp. 51-53
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_277_1_a11,
author = {A. P. Stolboushkin},
title = {The expressive power of indeterminism in program logics},
journal = {Doklady Akademii Nauk},
pages = {51--53},
year = {1984},
volume = {277},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_277_1_a11/}
}
A. P. Stolboushkin. The expressive power of indeterminism in program logics. Doklady Akademii Nauk, Tome 277 (1984) no. 1, pp. 51-53. http://geodesic.mathdoc.fr/item/DAN_1984_277_1_a11/